# SDR ASAA2015112914029

- Difficulty date: November 29, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 28,757 hours, 8,832 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Condition: Contaminated
- Location: Main Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN TANK FUEL INDICATION UNRELIABLE.  INDICATION SLOW DECREASE UNTIL STABILIZING AT 7,450, 1050 LOW, WHILE DRAWING FUEL FROM ONLY THE CENTER TANK.  ONCE STARTED FEEDING TANK TO ENGINE, NR 2 READ APPROXIMATELY 600 ACCORDING FUEL LOGS.  ACFT GROUNDED.  FOUND WATER CONTAMINATION IN COMPENSATOR UNIT AND FAULTS 28-41203.  REPLACED NR 2 MAIN TANK COMPENSATOR UNIT.  FQIS SYS TEST NORMAL REF AMM 28-41-00-730-801 AND COMPENSATOR INSTALLATION REF AMM 28-41-21.  ACCESS PANEL LEAKS CHECKED GOOD REF AMM. 28-11-11.
